# SDR YENA2022121201247

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 22,239 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL AT LEVEL STR23L LOC. BTW FR66/FR68 PASSENGER CABIN; (RESOLVED ON W/O: 1188724 TASK CARD: NR-00010 ) PERFORMED PERMANENT REPAIR OF LOWER SILL AT LEVEL STR23L LOC. BTW FR66/FR68 PASSENGER CABIN IAW A321 SRM 53-41-14-300-001 STEP 2.AN ITEM (1) THRU (22) FIGURE 001 PRINCIPLE 5. ALL WORK ACCOMPLISHED ON AEROMAN NR# 2022-635515. END.'
